Essentially equational categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 29 (1988) no. 3, pp. 175-192.
@article{CTGDC_1988__29_3_175_0,
     author = {Ad\'amek, J. and Herrlich, H. and Rosick\'y, J.},
     title = {Essentially equational categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {175--192},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {29},
     number = {3},
     year = {1988},
     mrnumber = {975371},
     zbl = {0659.18010},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1988__29_3_175_0/}
}
TY  - JOUR
AU  - Adámek, J.
AU  - Herrlich, H.
AU  - Rosický, J.
TI  - Essentially equational categories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1988
SP  - 175
EP  - 192
VL  - 29
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1988__29_3_175_0/
LA  - en
ID  - CTGDC_1988__29_3_175_0
ER  - 
%0 Journal Article
%A Adámek, J.
%A Herrlich, H.
%A Rosický, J.
%T Essentially equational categories
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1988
%P 175-192
%V 29
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1988__29_3_175_0/
%G en
%F CTGDC_1988__29_3_175_0
Adámek, J.; Herrlich, H.; Rosický, J. Essentially equational categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 29 (1988) no. 3, pp. 175-192. http://www.numdam.org/item/CTGDC_1988__29_3_175_0/

A.J. Adámek, Theory of mathematical structures, Reidel Publ, C', Dordrecht-Lancaster, 1983, | MR | Zbl

A2 J., Adámek, Colimits of algebras revisited, Bull. Austral. Math. Soc. 17 (1977), 433-450, | MR | Zbl

AHS J. Adámek, H. Herrlich & G.E. Strecker, Least and largest initial completions, Comment. Math. Univ. Carolina 20 (1979), 43-77, | MR | Zbl

AHT J. Adámek, H. Herrlich & W. Tholen, Monadic decompositions, J. Pure Appl. Algebra (to appear), | MR | Zbl

BH B. Banaschewski & H. Herrlich, Subcategories defined by implications, Houston Math. J. 2 (1977), 149-171, | MR | Zbl

BR K. Benecke & H. Reichel, Equational partiality, Alg. Univ. 16 (1983), 219-232. | MR | Zbl

C M. Coste, Localizations, spectra and sheaf representations, Lecture Notes in Math, 753, Springer (1979), 212-238, | MR | Zbl

E, C. Ehresmann, Introduction to the theory of structured categories, Techn, Rep, 10, Univ, Kansas 1966, Reprinted in Charles Ehresmann, Oeuvres complétes et commentées, Partie III-2, Amiens, 1981, | Zbl

E2 C. Ehresmann, Esquisses et types de structres algébriques, Bull. Inst. Polit. Iasi 14, 1968, 1-14, Reprinted in “Charles Ehresmann; Œuvres complètes et commentées”, Partie IV-1, Amiens, 1982, | Zbl

F W. Felscher, Kennzeichnung von primitiven und quasiprimitiven Kategorien von Algebren, Arch. Math. 19 (1968), 390-397, | MR | Zbl

Fr P. Freyd, Aspects of topoi, Bull. Austral. Math. Soc, 7 (1972), 1-16. | MR

GU P. Gabriel & F. Ulmer, Lokal präsentierbare Kategorien, Lecture Notes in Math, 221, Springer (1971). | MR | Zbl

H, H. Herrlich, Regular categories and regular functors, Can. J. Math. 26 (1974), 709-720. | MR | Zbl

H2 H. Herrlich, Essentially algebraic categories, Quest. Math. 9 (1986), 245-262, | MR | Zbl

HS, H. Herrlich & G.E. Strecker, Semi-universal maps and universal initial completions, Pacific J. Math. 82 (1979), 407-428, | MR | Zbl

HS2H Herrlich, & G.E. Strecker, Category Theory, Heldermann, Berlin 1979, | MR | Zbl

La C., LAIR, Foncteurs d'omission de structures algébriques, Cahiers Top. Géom. Diff. XII (1971), 147-186, | Numdam | MR | Zbl

L, F.E.J. Linton, Some aspects of equational categories, Proc. Conf. Cat. Alg.La Jolla 1964, Springer, Berlin 1966, 84-94, | MR | Zbl

L2 F.E.J. Linton, An outline of functorial semantics, Lecture Notes in Math.,80, Springer 1969, 7-52. | MR | Zbl

MS J.L. Macdonald & A. Stone, The tower and regular decomposition, Cahiers Top. Géom. Diff. XXIII (1982), 197-213, | Numdam | MR | Zbl

PR D. Pumplün & H. Röhrl, Based spaces and totally convex spaces, Comm. in Alg. 12 (1984), 953-1019, | MR

R.H., Reichel, Structural induction on partial algebras, Akademie-Verlag, Berlin 1984, | MR | Zbl

Ro, J. Rosický, Concrete categories and infinitary languages, J. Pure Appl. Alg. 22 (1981). 308-339 | MR | Zbl

R02 J. Rosický, Semi-initial completions, J. Pure Appl. Alg. 40 (1986), 177-183, | MR | Zbl

T W. Tholen, Semi-topological functors, J. Pure Appl. Alg. 15 (1979), 53-73, | MR | Zbl